# SDR 9806159619

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD PASSENGER DOOR EMERGENCY EXIT SIGN INOPERATIVE.  CONNECTOR AT LIGHT ASSEMBLY WAS FOUND TO BE DISCONNECTED.  REPAIRED AND REASSEMBLED CONNECTOR, OPERATIONAL CHECK NORMAL.
